# SDR COMA0160754

- Difficulty date: September 26, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 13,412 hours, 12,438 cycles
- System (JASC): 2610 · Detection System
- Part: Terminal
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5332.  WHEN THRUST LEVERS WERE ADVANCED FOR TAKE-OFF; RECEIVED A LEFT JET OVERHEAT MESSAGE, AIRCRAFT RETUREND TO THE GATE.REPOSITIONED CHAFING DETECTION LOOP TERMINAL ON LEFT ENGINE FROM LOWER CORE COWL.
